# SDR QXEA2011121501340

- Difficulty date: December 11, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FWD KEEL X - 39.000 - X 21.290, S31S INBD ATTACH FLANGE CORRODED.  BLENDED CORROSION IAW SRM 51-21-00-00-02.  PERFORMED FPI ON BLENDED AREAS IAW QX CHAPTER 8, NO DEFECTS NOTED. TREATED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  TOP COATED IAW SRM 51-25-25-02-01.  APPLIED HARDCOAT IAW RD 8/4-53-4151.  ALL BLENDS WERE WITHIN LIMITS IAW RD 8/4-53-4155.
